The product-limit quantile estimator for randomly truncated and censored data (Chinese)

Zhou, Yong . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series) 1997. 20 :456-465

Locate this article in:

Bibtex

@article{CIS-137865,
  Author = {Zhou, Yong},
  Title = {The product-limit quantile estimator for randomly truncated and censored data (Chinese)},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series)},
  Volume = {20},
  Year = {1997},
  Pages = {456--465},
  Keywords = {}
}

Similar articles